# SDR ASAA2016030616513

- Difficulty date: March 6, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,720 hours, 9,317 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT CODE 73-31372, ECONOMIC, ON ENG.  NR 2 UPPER EGT SECTORS READING HIGH.  FLT LEGS 4,6,9. GROUNDED.  NR 2 ENGINE MAIN ENGINE FUEL NOZZLES REPLACED IAW T/C POWER PL-73CMPT-07267-2.
